- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 541426, 18 pages
Dimension Estimate for the Global Attractor of an Evolution Equation
Departamento de Matemática, Pontificia Universidad Javeriana, Carrera 7 No. 43-82, Bogotá, Colombia
Received 29 September 2011; Accepted 13 December 2011
Academic Editor: Juan J. Nieto
Copyright © 2012 Renato Colucci and Gerardo R. Chacón. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [3 citations]
The following is the list of published articles that have cited the current article.
- Tomás Caraballo, and Renato Colucci, “Pullback attractor for a non-linear evolution equation in elasticity,” Nonlinear Analysis: Real World Applications, 2013.
- Renato Colucci, and Gerardo R. Chacón, “Hyperbolic Relaxation of a Fourth Order Evolution Equation,” Abstract and Applied Analysis, vol. 2013, pp. 1–11, 2013.
- Gerardo R. ChacÓN, Renato Colucci, Humberto Rafeiro, and AndrÉS Vargas, “On Minimization Of A Non-Convex Functional In Variable Exponent Spaces,” International Journal of Mathematics, vol. 25, no. 01, pp. 1450011, 2014.